BACKGROUND: Anabolic steroids have been widely used in recent years. It could adversely affect the cardiovascular system. Non-traditional risk factors for coronary heart diseases (CHDs) have raised great concern. CASE REPORT: A young bodybuilder was presented with crushing retrosternal chest pain, excessive diaphoresis, and vomiting. The symptoms began during wrestling. The patient did not have a history of traditional cardiovascular risk factors. He was using large quantities of nutritional and bodybuilding supplements with multiple intramuscular injections of dexamethasone during past 6 months. The electrocardiography (ECG) revealed ST-segment elevation in the precordial, I and aVL leads consistent with acute extensive myocardial infarction (MI). Lipid profile, cardiac troponin, and creatine phosphokinase-MB (CPK-MB) was abnormal. Transthoracic echocardiography (TTE) revealed mild left ventricular (LV) enlargement and reduced global systolic dysfunction with regional wall akinesia. The patient received thrombolytic therapy which was resulted in symptomatic relief and resolution in ST-T changes. Significant smoke was seen in LV cavity without clot formation on the discharge day. About 1 week later, large fresh clots were seen in the apex. He was admitted again, and the burden of clots was reduced significantly after initiation of oral warfarin. Other laboratory tests were as follows: High-sensitivity C-reactive protein (CRP): 25.9 mg/dl, homocysteine: 26.2 µmol/l. The patient was discharged with specific medication. Clots were disappeared after 6 weeks of warfarin therapy. Later, the patient was evaluated again, and there was not any symptom and LV clots.. CONCLUSION: Hyperhomocysteinemia could be induced by steroid abuse and may cause atherosclerotic and thrombotic effects in healthy athletes. We suggest clinicians to take a careful history of young athletes presented with MI or thrombotic events and also pay special attention to their homocysteine levels in their follow-ups.